# SDR UPS01234774

- Difficulty date: January 26, 2001
- Submitted: January 30, 2001
- Operation: Air carrier
- Aircraft: N902UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18898
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:IN, COCKPIT EMERGENCY EXIT DOOR LIGHTS INOP.  INSTALLED EMERGENCY LIGHT AND OPS CK OK IAW MM 25-60-00, P/N ON 10-60091-10, S/N ON 28518.
